| Originally Posted by hunniebee724 |
Thanks for your concern. I was abbreviating cardiac electrophysiologist (CEP)....my cardiologist referred me to her because I needed to have a tilt table test done. I was diagnosed with neurocardiogenic syncope. I'm taking fludrocortisone. I was told to increase my salt intake to help keep my blood pressure up.
Hey hunniebee, phew! Thanks for clarifying and again, I apologize as it is none of my business, but I couldn't help but worry! CEPs are just techs, they never went through med school, so I just wanted to make sure there was someone actually following through and evaluating you from a trained perspective. Neurocardiogenic syncope is really our medical term for "fainting" and the most benign, most common cause of fainting, so that is good to hear that you don't have any intrinsic conduction issues or problems with your heart itself. Sounds like you are in good hands then and I will butt out of your business!
I seriously can get in trouble someday for being so nosy. Last time I overheard at Macys shoe section, some pregnant woman who was taking Tetracycline antibiotics...and much to my FI's despair, I had to go and butt in and tell her that a pregnant woman should NOT be taking that and stop ASAP....I hope she listened to me and went to see her OB....but she also could have just thought I was a lunatic at Macys.... anyway, sorry for diverting the topic.
How excited am I that this has finally started! I too am 3lbs up from where I was last week...boycotting exercise does not work.